# SDR CA961022013

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 54530051
- Condition: Cracked
- Location: Main Gear
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ULTRASONIC INSPECTION OF LANDING GEAR YOKES AS PER AD 96-19-05. OF 41 YOKES INSPECTED 12 HAD CRACKS. ALL 12 HAD BEEN FOUND OK ONE YEAR PREVIOUS. ALL ARE FAIRLY HIGH TIME. SUBMITTER SUGGESTS THAT CRACKING NOT ENTIRELY RELATED TO FATIGUE AS SOME NEW YOKES HAVE BEEN RECEIVED WITH CRACKS.
